# SDR CA970609015

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482B
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Stringer
- Condition: Cracked
- Location: Lt Rib 20
- Part time: 16,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APPROXIMATELY 6" OUTBOARD OF LH RIB 20.0 STRINGERS 4, 6, 8 CRACKED, SKIN CRACKED BENEATH STRINGERS, EXTENDING FORWARD O.5 INCH AT STRINGERS 4 AND 6; EXTENDING AFT 1" AT STRINGERS 4 AND 6. SLIGHT DOWNWARD BUCKLING AT DAMAGED AREAS. REPAIRED IN ACCORDANCE WITH STRUCTURES REPAIR MANUALS.
